# SDR DHL9770385D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, STA 560, ABOVE STR 17, INBOARD FLANGE OF RIB IS DENTED AND CRACKED.  CUTOUT DAMAGED AREA 5 BY 1.5 PER SRM 53-10-4.  INSTALLED FRAME REPAIR AT STA 560 ABOVE STR17R PER SRM 53-10-4.  REPAIR SIZE 5.5 BY 14.75.
